# SDR CALA2012020300071

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 44,610 hours, 8,072 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1156701
- Part serial: 06862
- Condition: Defective
- Location: Rt Wing
- Part time: 34,451 hours, 6,063 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN FUEL GAUGE DOES NOT SHOW QUANTITY.  REPLACED RT MAIN TANK WIRE HARNESS AS PER AMM 28-41-09.  FQIS SY SYSTEM CHECKED GOOD.  LEAK CHECK GOOD PER FFC RO #5120066. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1434662  SN OFF 06862 HARNESS, FUEL T OFF 64-2841-9-9013 6862 ON 64-2841-9-9013 4874.
